# SDR HEEA0016148

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 406360500101
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLER HAS METAL CONTAMINATION.
